MathSciNet Relay Station
MathSciNet bibliographic data
MR253014 46.01 (47.00)
Rockafellar, R. T. Local boundedness of nonlinear, monotone operators. Michigan Math. J. 16 1969 397–407.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement